RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 1, Pages 3–9 (Mi dm1263)  

This article is cited in 1 scientific paper (total in 1 paper)

On groups with automorphisms generating recurrent sequences of the maximal period

A. V. Akishin

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: Let $G$ be a finite group and $f$ be an automorphism of the group $G$. The automorphism $f$ specifies a recurrent sequence $\{ a_i \}$ on the group $G$, $i = 0, 1, \ldots$, according to the rule $a_{i+1} = f(a_i)$. If $a_0$ is the initial element of the sequence, then its period does not exceed the number of elements in the group having the same order as the element $a_0$. Thus, it makes sense to formulate the question of whether there exist groups in which such recurrent sequence for a certain automorphism has the maximal period for any initial element. In this paper we introduce the notion of an automorphism of the maximal period and find all Abelian groups and finite groups of odd orders having automorphisms of the maximal period. Also, a number of results for finite groups of even orders are established.

Keywords: finite groups, regular automorphisms, recurrent sequences on groups.

DOI: https://doi.org/10.4213/dm1263

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:4, 187–192

Bibliographic databases:

Document Type: Article
UDC: 519.242.2+519.113.6
Received: 19.09.2012

Citation: A. V. Akishin, “On groups with automorphisms generating recurrent sequences of the maximal period”, Diskr. Mat., 26:1 (2014), 3–9; Discrete Math. Appl., 25:4 (2015), 187–192

Citation in format AMSBIB
\Bibitem{Aki14}
\by A.~V.~Akishin
\paper On groups with automorphisms generating recurrent sequences of the maximal period
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/dm1263}
\crossref{https://doi.org/10.4213/dm1263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236298}
\elib{http://elibrary.ru/item.asp?id=21826358}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 4
\pages 187--192
\crossref{https://doi.org/10.1515/dma-2015-0018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366854600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84939148164}


Linking options:
  • http://mi.mathnet.ru/eng/dm1263
  • https://doi.org/10.4213/dm1263
  • http://mi.mathnet.ru/eng/dm/v26/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Akishin, “On groups of even orders with automorphisms generating recurrent sequences of the maximal period”, Discrete Math. Appl., 25:5 (2015), 253–259  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:283
    Full text:63
    References:10
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019